# SDR DHL2004806569

- Difficulty date: January 29, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E INTERCOSTAL LOWER SURFACE 1.500 CRACK (STA XW0 - 5.000).  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-1-21 PG 1.  FABRICATED NEW INTERCOSTAL (7075-TO-0.090) IAW SRM 57-1-0 PG 1.  HEAT TREATED NEW INTERCOSTAL IAW SRM 51-1-1 PG 11, 13-21.  CLEANED, TREATED AND PRIMED AREA AND NEW INTERCOSTAL IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL IAW SRM 51-1-21.
